# SDR SIMA20191104003

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 34,316 hours, 30,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH SIDE CENTER FAIRING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH CENTER FAIRING EMERGENCY LIGHT IAW AMM 33-50-10 OPS CHK GOOD
